MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Model Number CA 19-9
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The last calibration performed on 17-oct-2022 on e 601, serial number: (b)(4) had calibration signals below the expected range for calibrators 1 and 2.The calibration was done 14 weeks ago.Per product labeling: "renewed calibration is recommended as follows: after 12 weeks when using the same reagent lot." quality control results for control level 1 were not provided.Quality results for control level 2 were within the specified range.The last exchange of the measuring cell was on 08-jun-2021.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys ca 19-9 assay on cobas 6000 e 601 modules.The sample was initially tested on e 601, serial number: (b)(4), resulting in an alarm message.The sample was repeated on a second e 601 (serial number: (b)(4) resulting in a ca 19-9 value of 1000 u/ml, accompanied by a data flag.The sample was repeated with a 1:10 dilution on the same analyzer, resulting in a value of 52.74 u/ml.This result was reported outside of the laboratory and questioned by the physician.The sample was then repeated twice on the initial analyzer, resulting in ca 19-9 values of 1000 u/ml, accompanied by a data flag and 9019 u/ml using a 1:10 dilution.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16419419
Report Number1823260-2023-00539
Device Sequence Number20178187
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberCA 19-9
Device Catalogue Number11776193122
Device Lot Number64362405
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown